MAUDE Adverse Event Report: RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); INTRAOCULAR LENS

RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); INTRAOCULAR LENS
Model Number 60005
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Codes Visual Impairment (2138); Visual Disturbances (2140)
Date of Event 10/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lock-in treatment was performed with the patient's iris not fully dilated.This resulted in an incomplete lock-in of the lens.After completion of the lock-in procedure, the patient stopped wearing the uv protective eyewear, causing the lens to continue to polymerize.The polymerization resulted in poor visual acuity and visual disturbances (monocular glare and starburst) in the right eye only.The lens was explanted on (b)(6) 2019 and returned on (b)(6) 2019.Evaluation of the returned lens confirmed the continued polymerization of the lens following lock-in.Device history record for the lens was reviewed.No issues were noted with the device history record.
 
Event or Problem Description
Patient reported to have uneventful implantation of the light adjustable lens on (b)(6) 2019.Lens adjustments occured without issue.Lock-in treatment was performed with the patient's iris not fully dilated.This resulted in an incomplete lock-in of the lens.After completion of the lock-in procedure, the patient stopped wearing the uv protective eyewear, causing the lens to continue to polymerize.The polymerization resulted in poor visual acuity and visual disturbances (monocular glare and starburst) in the right eye only.The lens was explanted on (b)(6) 2019.

Brand Name
RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL)
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key9363291
Report Number3012712027-2019-00003
Device Sequence Number11419770
Product Code HQL
UDI-Device Identifier00818806020173
UDI-Public010081880602017317210228
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-0000256
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2019
Initial Date Received by Manufacturer 06/27/2019
Supplement Date Received by Manufacturer10/23/2019
Initial Report FDA Received Date11/22/2019
Supplement Report FDA Received Date12/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR